# SDR IPXA12M73630

- Difficulty date: April 20, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70241
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  LONGERON 40 LT CORRODED BETWEEN STA. 5-53 AND 5-73.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION IAW EA 011-5310-01-A3893, REV IR AND EO MD11-5310-47204-A.
